MathSciNet Relay Station
MathSciNet bibliographic data
MR1101039 (92e:58055) 58E20
Hélein, Frédéric Régularité des applications faiblement harmoniques entre une surface et une variété riemannienne. (French) [Regularity of weakly harmonic maps between a surface and a Riemannian manifold] C. R. Acad. Sci. Paris Sér. I Math. 312 (1991), no. 8, 591–596.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement